# SDR AALA981814

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 251
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN AROUND RIVET FASTENERS BELOW NR 3 F/O'S WINDOW APPEAR TO BE CRACKED.  TRIMMED OUT DAMAGED AREA AND INSTALLED REPAIR DOUBLER PER SRM 53-30-3 AND ESO 11697 DATED 8-31-98.  (M)
